Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had unprotected oral sex, burning sensation when urinating, tingling in penis, lower back pain, nausea. STD?

User rating for this question
Good
Answered by
Practicing since : 2001
Answered : 11928 Questions
Question
I had unprotected oral sex (I ejaculated in her mouth) with a woman about a week ago. The following morning (no more than 12 hours later) I felt a burning sensation when I urinated. For the next 2 days, I had a constant feeling like I had to urinate. I also had constant tingling in my penis. After a couple days, while those symptoms were still there they had decreased. However, I started having lower left abdominal and back pain. I have also felt some nausea and significant fatigue. Do you think this could be an STD? Or do you think it is more likely a different type of issue?
Posted Mon, 17 Sep 2012 in Sexually Transmitted Diseases
 
 
Answered by Dr. Rakhi Tayal 4 hours later
Hello,
Thanks for posting your query.
It looks like you are suffering from a symptoms are not likely to be due to an STD.

I would advice you to do the following

1. Seek medical attention as soon as possible for a urine routine and culture along with complete blood count and an ultrasound scan of the renal system including Prostate.
2. You will have to be put on antibiotics. Most commonly a Fluroquinolone like Tab Levofloxacin for 14 days followed by a repeat urine routine.
3. If the urine grows an organism the antibiotic can be changed to what that organism is sensitive to.
4. Drink plenty of water
5. Use protection during intercourse and your partner should undergo a urine routine as well.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor